Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 857070, 11 pages
http://dx.doi.org/10.1155/2013/857070
Research Article

Certain Types of Interval-Valued Fuzzy Graphs

1Punjab University College of Information Technology, University of the Punjab, Old Campus, Lahore 54000, Pakistan
2Department of Mathematics, Faculty of Sciences (Girls), King Abdulaziz University, Jeddah, Saudi Arabia
3Institute of Mathematics and Computer Science, Wroclaw University of Technology, Wybrzeze Wyspianskiego 27, 50-370 Wroclaw, Poland

Received 29 July 2013; Accepted 31 August 2013

Academic Editor: Chong Lin

Copyright © 2013 Muhammad Akram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Shirinivas, S. Vetrivel, and N. M. Elango, “Applications of graph theory in computer science—an overview,” International Journal of Engineering Science and Technology, vol. 2, no. 9, pp. 4610–4621, 2010. View at Google Scholar
  2. N. Deo, Graph Theory with Applications to Engineering and Computer Science, Prentice Hall, Englewood Cliffs, NJ, USA, 1990. View at MathSciNet
  3. L. A. Zadeh, “The concept of a linguistic variable and its application to approximate reasoning—I,” Information Sciences, vol. 8, pp. 199–249, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Mendel, Uncertain Rule-Based Fuzzy Logic Systems: Introduction and New Directions, Prentice-Hall, Upper Saddle River, NJ, USA, 2001.
  7. M. B. Gorzałczany, “A method of inference in approximate reasoning based on interval-valued fuzzy sets,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 1–17, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. B. Gorzałczany, “An interval-valued fuzzy inference method—some basic properties,” Fuzzy Sets and Systems, vol. 31, no. 2, pp. 243–251, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. K. Roy and R. Biswas, “I-V fuzzy relations and Sanchez's approach for medical diagnosis,” Fuzzy Sets and Systems, vol. 47, no. 1, pp. 35–38, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. B. Türksen, “Interval valued fuzzy sets based on normal forms,” Fuzzy Sets and Systems, vol. 20, no. 2, pp. 191–210, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Kauffman, Introduction a la Theorie des Sous-emsembles Flous, vol. 1, Masson et Cie, 1973.
  12. A. Rosenfeld, “Fuzzy graphs,” in Fuzzy Sets and Their Applications, L. A. Zadeh, K. S. Fu, and M. Shimura, Eds., pp. 77–95, Academic Press, New York, NY, USA, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. N. Mordeson and C.-S. Peng, “Operations on fuzzy graphs,” Information Sciences, vol. 79, no. 3-4, pp. 159–170, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. S. Sunitha and A. V. Kumar, “Complement of a fuzzy graph,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 9, pp. 1451–1464, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Ju and L. Wang, “Interval-valued fuzzy subsemigroups and subgroups associated by intervalvalued fuzzy graphs,” in Proceedings of the WRI Global Congress on Intelligent Systems (GCIS '09), pp. 484–487, Xiamen, China, May 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Akram, “Bipolar fuzzy graphs,” Information Sciences, vol. 181, no. 24, pp. 5548–5564, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Akram, “Bipolar fuzzy graphs with applications,” Knowledge Based Systems, vol. 39, pp. 1–8, 2013. View at Google Scholar
  18. M. Akram, “Interval-valued fuzzy line graphs,” Neural Computing and Applications, vol. 21, pp. 145–150, 2012. View at Google Scholar
  19. M. Akram and W. A. Dudek, “Interval-valued fuzzy graphs,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 289–299, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Akram and B. Davvaz, “Strong intuitionistic fuzzy graphs,” Filomat, vol. 26, no. 1, pp. 177–196, 2012. View at Google Scholar · View at Scopus
  21. M. Akram, K. H. Dar, and K. P. Shum, “Interval-valued (α,β)-fuzzy K-algebras,” Applied Soft Computing Journal, vol. 11, no. 1, pp. 1213–1222, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. T. AL-Hawary, “Complete fuzzy graphs,” International Journal of Mathematical Combinatorics, vol. 4, pp. 26–34, 2011. View at Google Scholar
  23. P. Bhattacharya, “Some remarks on fuzzy graphs,” Pattern Recognition Letters, vol. 6, no. 5, pp. 297–302, 1987. View at Google Scholar · View at Scopus
  24. S. M. Chen, “Interval-valued fuzzy hypergraph and fuzzy partition,” IEEE Transactions on Systems, Man, and Cybernetics B, vol. 27, no. 4, pp. 725–733, 1997. View at Publisher · View at Google Scholar · View at Scopus
  25. G. Deschrijver and C. Cornelis, “Representability in interval-valued fuzzy set theory,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 15, no. 3, pp. 345–361, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. N. Gani and S. R. Latha, “On irregular fuzzy graphs,” Applied Mathematical Sciences, vol. 6, no. 9–12, pp. 517–523, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Ma, J. Zhan, B. Davvaz, and Y. B. Jun, “Some kinds of (,q)-interval-valued fuzzy ideals of BCI-algebras,” Information Sciences, vol. 178, no. 19, pp. 3738–3754, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  28. J. N. Mordeson and P. S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs, Studies in Fuzziness and Soft Computing, Physica, Heidelberg, Germany, 1998. View at MathSciNet
  29. F. Riaz and K. M. Ali, “Applications of graph theory in computer science,” in Proceedings of the 3rd International Conference on Computational Intelligence, Communication Systems and Networks (CICSyN '11), pp. 142–145, Bali, Indonesia, July 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. M. Behzad and G. Chartrand, “No graph is perfect,” The American Mathematical Monthly, vol. 74, pp. 962–963, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. G. Deschrijver and E. E. Kerre, “On the relationship between some extensions of fuzzy set theory,” Fuzzy Sets and Systems, vol. 133, no. 2, pp. 227–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. A. Shannon and K. T. Atanassov, “A first step to a theory of the intuitionistic fuzzy graphs,” in Proceeding of the FUBEST, D. Lakov, Ed., pp. 59–61, Sofia, Bulgaria, 1994.
  33. R. Parvathi, M. G. Karunambigai, and K. T. Atanassov, “Operations on intuitionistic fuzzy graphs,” in Proceedings of the IEEE International Conference on Fuzzy Systems, pp. 1396–1401, August 2009. View at Publisher · View at Google Scholar · View at Scopus